# SDR R61A2020022420243

- Difficulty date: February 24, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N419YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000384
- Aircraft time: 16,646 hours, 11,150 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086081005
- Condition: Corroded
- Location: Frame 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK- LH SEAT TRACK INBD FLANGE HAS CORROSION ON TOP OF FLANGE AT FR 84; Y=(-10.78") REMOVED CORRODED SECTION REF ETD2020-170-005377. FABRICATED 3 EA REPAIR ANGLES REF ETD2020-170-005377. INSTALLED LH INBD SEAT TRACK REPAIR AT FRAME 84 REF ETD2020-170-005377.
